Press: Dean Martin joins Great British Radio lineup

Ex-Capital Gold presenter, Dean Martin, has joined the on-air team at Great British Radio.

The station, which broadcasts on DAB+ digital radio in and around London, officially launched in April with the financial backing of Pimlico Plumbers millionaire Charlie Mullins.

From August, Dean will present a 5-8pm weekday show as well as a Sunday evening request show, on between 6-10pm.

He says: “I’ll be inviting the public to dedicate their favourite tracks to birthdays, anniversaries or just to say thank you to an unsung hero. I’ve always had that close interaction with listeners, which I think is important. I think too many radio stations today are at risk of losing touch with their audience.”

He joins his former Capital Gold colleague Mike Osman, who presents Great British Radio’s breakfast show.

Mike welcomed his old colleague to the station: “Great British Radio is very excited to announce that the brilliant broadcaster Dean Martin will join us on August 1st. Dean will play a key role in our mission to entertain the British public with great laughs, great music and great guests.”

Read the rest of the article on https://radiotoday.co.uk/2022/07/dean-martin-joins-great-british-radio-lineup/#

Schedule

  • Happy Hour

    10:00am - 11:00am

    60 minutes happy tunes courtesy of Great British Radio

  • The Lunch Break

    1:00pm - 2:00pm

    Laugh yourself silly and enjoy the best songs on the radio at lunch time

  • Happy Hour

    3:00pm - 4:00pm

    60 minutes happy tunes courtesy of Great British Radio

  • Dean Martin on Great British Radio

    5:00pm - 8:00pm

    Dean Martin is here exclusively at Great British Radio weekday afternoons from 5pm with Dean's Decades and the A-Z of British Hits.

  • Mike Osman At Breakfast

    7:00am - 10:00am

    Start your day with a smile on your face with breakfast radio legend - Mike Osman

  • Happy Hour

    10:00am - 11:00am

    60 minutes happy tunes courtesy of Great British Radio

  • The Lunch Break

    1:00pm - 2:00pm

    Laugh yourself silly and enjoy the best songs on the radio at lunch time

  • Happy Hour

    3:00pm - 4:00pm

    60 minutes happy tunes courtesy of Great British Radio

Shine A Light